Panadol Extra Soluble 24’s

8.47

Panadol extra soluble tablets work quickly and efficiently to help alleviate aches and pains such as headaches, migraines, backaches, toothaches, rheumatic pain, muscle pain and period pain. Extra effective pain relief that is gentle on the stomach. Contains Paracetamol.

I confirm that I am over 18 in order to purchase this product and will use the product in accordance with the recommendations for use contained on the product packaging.

Category:

Description

Panadol extra soluble tablets work quickly and efficiently to help alleviate aches and pains such as headaches, migraines, backaches, toothaches, rheumatic pain, muscle pain and period pain. Extra effective pain relief that is gentle on the stomach. Contains Paracetamol.

Warning: contains paracetamol, not to be taken with other products containing paracetamol.

Reviews

There are no reviews yet.

Be the first to review “Panadol Extra Soluble 24’s”

Your email address will not be published. Required fields are marked *